# SDR SWAA2024022750377

- Difficulty date: February 8, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET HAS 3EA FASTENERS WITH CRACKED HEADS AT THE 10:00 SPLICE IN THE OUTER LIP SKIN: REQUIRES REPLACMENT OF INLET ASSY.<[01] UPDATED PARTS;[02] REMOVED AND REPLACED #1 ENG INLET COWL IAW AMM 71-11-01-400-802-F00  CAL TOOL T/W ID:ATS2321 DUE:06/24 T/W ID:ATS2686 DUE:08/24;[03] VERIFIED;[04] VERIFIED CORRECTIVE ACTION 2;[05] REMOVED AND REPLACED #1 ENGINE INLET COWL AND PERFORMED INSTALLATION TEST GOOD PER AMM 71-11-01;[06] VERIFIED CORRECTIVE ACTION STEP 5. TASK CARD COMPLETE.
